| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Xenadrine: my twelve weeks are coming....do I come off slow...or just quit
Xenadrine: my twelve weeks are coming....do I come off slow...or just quit
[ Back to Messages
Posted by Wendy
on September 25, 2000 at 21:04:46:
I have been on xenadrine for about nine weeks. I have lost 12lbs and am very happy about that. I have always had trouble loosing that last ten pounds and finally have done that. From reading some of the posts, I do have fears about coming off xenadrine and the side effects of withdrawl. Since taking it I haven't really had any side effects, with the exception of giving up coffee, acne and heartburn. I have on occassion missed my morning pill and have found that I get headaches. I am wondering if I stop taking it, what the effects could be. Any help anyone could give me I would appreciate. I have only taken one pill in the morning and one pill in the afternoon. I do know that I will miss the extra energy that I have acquired, and do have concerns that I could become addicted to xenadrine.
thanks for any help you can give
All times are GMT -7. The time now is 04:50 PM.